# SDR MASA2019071211947

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 12,139 hours, 7,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHTS INOP.  REPLACED EMERG LIGHT POWER SUPPLY UNIT.
